# SDR DALA14027366815

- Difficulty date: April 30, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 52,814 hours, 15,297 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 730-740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT RBL 24.75, BS 730-740 CORRODED.  REMOVED DAMAGED SEAT TRACK BETWEEN BS 700-780.  FABRICATED NEW AND INSTALLED IAW SRM 53-30-52 ID 1, FIG 1, 51-40-09 & 51-40-02.
